CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
UNIQUENESS IN INVERSE ACOUSTIC AND ELECTROMAGNETIC SCATTERING WITH PHASELESS NEAR-FIELD DATA AT A FIXED FREQUENCY 期刊论文
INVERSE PROBLEMS AND IMAGING, 2020, 卷号: 14, 期号: 3, 页码: 489-510
Authors:  Xu, Xiaoxu;  Zhang, Bo;  Zhang, Haiwen
Favorite  |  View/Download:4/0  |  Submit date:2020/05/24
Uniqueness  inverse acoustic scattering  inverse electromagnetic scattering  phaseless near-field  obstacle  inhomogeneous medium  
MULTIPLICITY OF POSITIVE SOLUTIONS TO NONLINEAR SYSTEMS OF HAMMERSTEIN INTEGRAL EQUATIONS WITH WEIGHTED FUNCTIONS 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2020, 卷号: 19, 期号: 1, 页码: 221-240
Authors:  Cheng, Xiyou;  Feng, Zhaosheng;  Zhang, Zhitao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Positive solution  Hammerstein integral equations  weighted functions  fixed point index  Dirichlet boundary condition  
ON A POWER-TYPE COUPLED SYSTEM OF MONGE-AMPERE EQUATIONS 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2015, 卷号: 46, 期号: 2, 页码: 717-729
Authors:  Zhang, Zhitao;  Qi, Zexin
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
System of Monge-Ampere equations  cone  fixed point index  generalized Krein-Rutman theorem  
Existence of positive solutions for a general nonlinear eigenvalue problem 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 3, 页码: 367-372
Authors:  Cheng, Xi-you;  Zhang, Zhi-tao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
unbounded linear operator  fixed point index  positive solution  
Positive solutions for a multi-parameter system of second-order ordinary differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 5, 页码: 959-972
Authors:  Cheng XiYou;  Zhang ZhiTao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
positive solution  ordinary differential systems  fixed point index  
EXISTENCE OF POSITIVE SOLUTIONS FOR A SEMILINEAR ELLIPTIC SYSTEM 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2011, 卷号: 37, 期号: 1, 页码: 103-116
Authors:  Zhang, Zhitao;  Cheng, Xiyou
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Positive solutions  elliptic system  fixed point index  
Partially linear single-index model with missing responses at random 期刊论文
JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 2011, 卷号: 141, 期号: 2, 页码: 1047-1058
Authors:  Lai, Peng;  Wang, Qihua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Single-index model  Semiparametric models  Imputation estimator  Local linear smooth  Bandwidth selection  
EXISTENCE OF POSITIVE SOLUTIONS TO SYSTEMS OF NONLINEAR INTEGRAL OR DIFFERENTIAL EQUATIONS 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2009, 卷号: 34, 期号: 2, 页码: 267-277
Authors:  Cheng, Xiyou;  Zhang, Zhitao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Positive solution  Hammerstein integral equations  fixed point index  product cone  
Twin positive solutions for quasi-linear multi-point boundary value problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2005, 卷号: 62, 期号: 1, 页码: 167-177
Authors:  Cheung, WS;  Ren, JL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multi-point boundary value problems  p-Laplacian  fixed point index theory  
On the existence of positive solutions for a class of singular boundary value problems 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2004, 卷号: 298, 期号: 1, 页码: 57-72
Authors:  Mao, AM;  Luan, SX;  Ding, YH
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
fixed point index  second-order BVPs  cone  positive solution